# SDR SWAA050652

- Difficulty date: March 3, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 36,887 hours, 32,142 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Part serial: PA719
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING, NR 2 SLAT, OUTBOARD T/E WEDGE PANEL DELAMINATED.  REMOVED AND REPLACED NR 2 SLAT PER MM.
